Doctor insights on:
After Doing Fluconazole For 4 Days And Monastate For 3 Days Still Have Discharge
I had BV and did 5 days of Metro gel for it. now 3 days after finishing I'm having white thick discharge, no other sxs. Should I do OTC for yeast?
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Doctor prescribed me ciprofloxacin and metronidazole for an vaginal infection a few days before my period and now I'm 5 days late as of today?
Late?: Sorry to hear about you problem. Your question is? ...Read more
Can i get a false negative urine culture, after not taking antibiotics for 4 days, if i took a lot of antibiotics for 12 days and still have burning
Unlikely: Without knowing what antibiotics you were taking it is difficult to give you a definitive response, but generally most antibiotics will have been excreted by the end of a day, unless you were taking something with a very long half-life like azithromycin. You probably have something other than a bacterial uti. ...Read more
Have been on augmentin for 2 days, cipro (ciprofloxacin) for 4 days prior for uti. Now I have adore throat. Should one concerned.
Can you still be waiting for my period after I have been waiting for my period 4 weeks and 1 day ?
I have taken zentel 400 for 10 days for ascaris. I finished 4 days ago but symptoms still prevail. Any reason for this?
RE: Zentel: I would agree that a 10 day course of zentel is longer than usual, and should have treated the ascariasis. I would submit another stool specimen for bacterial culture, along with ova/parasite exam. I would strongly doubt ascariasis is an active problem at this time and attempt to exclude other problems. Gastrointestinal input with possible colonoscopy might be of benefit. Good luck. ...Read moreSee 2 more doctor answers
I have irritation redness and burning, I was taking antibiotic for uti and bv now using monistat 7 for 3 days now yellow discharge is it normal?
Im having green discharge doc gave me clindacymin for 3 days and dose is completed still im getting same without smell,pain, ithching. 16 weeks preg.
Discharge: It could be that the antibiotics were not given for a long enough time. This also could be a physiological discharge if it has no irritating symptoms or smell. The best thing to do is contact your OB and discuss with him/her what is going on. You likely will need an exam to further tell exactly what is going on. ...Read more
I had an 8day period than it stopped for 3 days than light bleeding for 4 than stopped again for 3-4 days now bleeding again for about 4 days.
I am pregnant and was given the 7 day treatment for yeast infection. I finished the 7 days and now 3 days after the last dose I still have white disch?
Not yeast: infection. Please consult your GYN for further evaluation. ...Read more
Several variables:: The prep for the colonoscopy + the exam itself should have largely emptied your colon, which can hold quite a bit of material. Depending on both how much you have been eating & how much this food is not fully digested & absorbed (leaving residual material), combined with how much you usually retain within your colon, there will be a delay in recurrence of previous elimination amounts & patterns. ...Read more
Took itraconazole for 4 days 2x200 per day i got a rash and now been given fluconazole how long should I wait before starting fluco for tinea v ?
Finished antibiotic for a UTI. 3 days later had creamy white vaginal discharge. did one over the counter trearment. Do I have to do all 3. For yeast?
Yes: If you started the 3-day package, the formulation/concentration is different from the single dosage, wish you wellness ...Read more
Am on augmentin (amoxicillin and clavulanate) for two weeks still have some pills left thought I had yeast infection so took 3 day treatment but 3 days later same discharge is back?
Ok: The Augmentin (amoxicillin and clavulanate) could cause the flora to change and it may take some time to re-establish it. A probiotic and plain yogurt may help too. The use of a anti-fungal might not be adequate as candida can be resistant to the treatment and requires a different script. Ideally a culture might be needed. ...Read more
I have a UTI & have been on medication for 4 days now with 6 days worth of pills left (septra), is it normal to still be urinating blood after 4 days?
Discuss with your MD: if you get a good antibiotic for the infection, usually you will get improvement in 2-3 days. having said that, it is possible to still have blood in the urine- especially if you also have kidney stones. how is other symptoms by the way? is it getting better? I would suggest you to discuss with your doctor to check what is the result of the urine cultures- to make sure you get the right antibiotic ...Read more
Chlamydia. I've been on treatment 4 days now. Doxycycline 100mg 2x a day for 10 days. I have no pain but i still have discharge, when will it stop?
Took metronidazole for bacteria infection for seven days after treatment was finished i had sex a few weeks late and had fishy odor during sex?
Reoccurence: Your partner may need to be treated for bacterial vaginosis and you may need retreatment. ...Read more
I have had fungal infec for last 8 days. After using clotrimazolum cream for first 3 days and after that timodine cream for 5 i can't see improvment.
Took amoxicillin for a UTI for about 4 days and days later i am spotting im not using BCP and when i have intercourse its with a condom. Is it normal?
Need more specifics: Before drawing conclusion, one needs more info on the specifics, relevance, and sequence of events of all the involved symptoms. How to get the related things for good care lay out correctly? Follow instructions described in articles listed in UTI... on http://www.formefirst.com/onUTI.html and How to Handle Sickness on http://www.formefirst.com/onDealSickness.html. Then you know how to work with.. ...Read more
- Talk to a doctor live online for free
- Should you still have discharge after taking monastate 3 after 5 days
- Hpw long after taking monastate 3 should discharge stop
- Still itching and sore 2 days after fluconazole
- Ask a doctor a question free online
- Still have bronchiospasms after 4 weeks
- Brown discharge four days after period
- Brown discharge 4 days after period ended
- Brown discharge 4 days after ovulation
- Talk to a infectious disease specialist online